# SDR SWAA2020051276365

- Difficulty date: May 8, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 26,483 hours, 11,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG W/W BULKHEAD VAPOR BARRIER CRACKED 14 INCHES LONG STARTING AT LBL 30 3 IN FROM TOP TO LBL 34 / PERFORMED INTERIM REPAIR TO LT MLG WW FWD BULKHEAD VAPOR BARRIER CRACK PER SRM 57-10-10-1A-2 & 20-157-00471. PERFORM INSPECTION OF REPAIR AREA AT 1200 FLT CYCLE INTERVALS OR MORE FREQUENTLY. IF CARCK HAS GROWN PAST THE INTERIM SEAL. REF. TO PARAGRAPH 4/ALLOWABLE DAMAGE 2 FOR ALLOWABLE DAMAGE LIMITS.
